# SDR DALA2024080207716

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION SUPPORT ANGLE LOCATED BTW FR 65 TO FR 66 AND STR 33L AND STR 34L IN AFT CARGO COMPARTMENT. C/A: REPLACED SUPPORT ANGLE LOCATED BTW FR 65 TO FR 66 AND STR 33L AND STR 34L IN AFT CARGO COMPARTMENT AS PER A320 SRM 51-72-11, SRM 51-42-11 AND DWG D53572521; RELEASE DATE 19-JAN-22, ISSUE BB AND PERFORMED CONTINUITY CHECK WIRING GROUND POINT AS PER A320 FAM AWM 30-73-02 AND AWM 38-13-01 AND AWM 30-72-01 (7133VN, 7148VN, 6978VN, 6992VN, 7051VN AND 7052VN) AND AS PER A320 FAM ESPM 20-52-21. CONTINUITY CHECK IS GOOD. TOOL USED MULTIMETER P/ N: FLUKE 87-5 S/N: 31630287 DUE DATE: 28-NOV-24 RII INSPECTION COMPLETE 0943462 AE362QC JOB COMPLETE. (LP: 0472912)
